MathSciNet Relay Station
MathSciNet bibliographic data
MR719666 (85b:03083) 03E05 (04A20 28A99)
Bartoszyński, Tomek Additivity of measure implies additivity of category. Trans. Amer. Math. Soc. 281 (1984), no. 1, 209–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement